# SDR TSAA0373191R1

- Difficulty date: November 22, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N745AL
- Make and model: Boeing 737-76N
- Aircraft serial: 29904
- Engine: Cfmint CFM567B22
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442124
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

40NM EAST OF FIXED POINT FANTO, NR 1 ENGINE FAILED.  ATTEMPTED IN FIGHT ENGINE RESTART SUCCESSFULLY, BUT ENGINE REMAINED AT IDLE AND OIL TEMPERATURE ROSE RAPIDLY WHEN THRUST LEVER WAS ADVANCED.  REMOVED AND REPLACED HYDRO-MECHANICAL METERING UNIT AND ENGINE DRIVEN FUEL PUMP.  LEAK AND OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
